# SDR 97ZZZM312

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AT
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21608
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2410070
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND BATTERY PACK INOP.  EXIT OVERHEAD ABOVE SEATS 4ABC-DEF.  INSTALLED BATTERY PACK (CHARGER).  OPS CHECK NORMAL.  (M)
